Alert archive / Arkansas / Tornado Warnings in 2025
Tornado Warning 25, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Apr 29, 2025, 8:05 AM CDT for Benton County, Arkansas; Delaware County, Oklahoma. It was in force for 7 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2025, 8:05 AM CDT (13:05 UTC)
- Expired
- Apr 29, 2025, 8:12 AM CDT
- In force
- 7 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Benton County, AR, Delaware County, OK
The radar
The Tulsa radar (KINX), 94 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 8:15 AM CDT | TSTM WND DMG | Gravette, AR | Trees uprooted and damaged. Trees limbs on vehicles. Power poles down. Viewer pictures via broadcast media on social media. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 2:37 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 608 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 932 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
192
WFUS54 KTSA 291305
TORTSA
ARC007-OKC041-291330-
/O.NEW.KTSA.TO.W.0025.250429T1305Z-250429T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
805 AM CDT Tue Apr 29 2025
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Northwestern Benton County in northwestern Arkansas...
Northeastern Delaware County in northeastern Oklahoma...
* Until 830 AM CDT.
* At 805 AM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles northeast of Jay, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Maysville... Hiwasse...
Jay... Gravette...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3650 9462 3650 9432 3639 9431 3638 9482
3656 9482 3658 9462
TIME...MOT...LOC 1305Z 268DEG 52KT 3647 9473
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$1 follow-up statement
430
WWUS54 KTSA 291312
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
812 AM CDT Tue Apr 29 2025
ARC007-OKC041-291321-
/O.CAN.KTSA.TO.W.0025.000000T0000Z-250429T1330Z/
Benton AR-Delaware OK-
812 AM CDT Tue Apr 29 2025
...THE TORNADO WARNING FOR NORTHWESTERN BENTON AND NORTHEASTERN
DELAWARE COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3650 9462 3650 9432 3639 9431 3638 9482
3656 9482 3658 9462
TIME...MOT...LOC 1311Z 268DEG 52KT 3647 9461
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 29, 5:50 AM CDT, 2 hours 15 minutes earlier. Its key messages:
- Issued at 550 AM CDT Mon Apr 28 2025
- Several rounds of showers and thunderstorms will impact the entire area today through Thursday morning, bringing severe weather and heavy rainfall. Flash flooding and main-stem river flooding are likely.
- Additional storm chances return toward the end of the week before the weather quiets down.
Area forecast discussion, Apr 29, 5:50 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
550 AM CDT Tue Apr 29 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 550 AM CDT Mon Apr 28 2025
- Several rounds of showers and thunderstorms will impact the
entire area today through Thursday morning, bringing severe
weather and heavy rainfall. Flash flooding and main-stem river
flooding are likely.
- Additional storm chances return toward the end of the week
before the weather quiets down.
&&
.SHORT TERM...
(Today and Wednesday)
Issued at 256 AM CDT Tue Apr 29 2025
The weather will be quite active over the next couple of days, as
a front drops down into the region and stalls, beneath strong SW
flow aloft ahead of an approaching storm system.
Said front is approaching NE OK early this morning. CAMs have
suggested that storms will develop along the front by daybreak in
the KS border vicinity, and may eventually organize into an
eastward-moving MCS across far northeast OK. Another cluster of
storms across far NW TX is expected to spread northeast into the
forecast area as well during the morning. By midday, the front,
potentially reinforced by outflow may settle down to around I-40,
meaning the afternoon storm development, and main severe potential
will likely be from east-central and southeast OK over into west-
central AR. CAMs suggest that supercells are most likely to
develop farther south and west down over west TX closer to the
triple point this afternoon. This activity may grow upscale into
an MCS that will approach and then potentially spread across our
area Wednesday, ahead of an approaching upper wave. Afternoon and
evening storm development on its southern and eastern flank,
possibly also interacting with the stalled or retreating front,
could result in some high-end severe weather potential.
By Wednesday night, several rounds of storms are expected to
impact the region. EPS total QPF means show a wide swath of 3 to 4
inches over northern portions of the area, while the latest 00Z
and more recently the 06Z HRRR show an axis of heavy rain farther
south and potentially more intense. Widespread 3 to 5 inch rains
with locally heavier totals in spots are likely to result in some
dangerous flash flooding, as well as main-stem river flooding.
Lacy
&&
.LONG TERM...
(Thursday through Monday)
Issued at 256 AM CDT Tue Apr 29 2025
In the wake of the first system, we'll see the upper flow pattern
transition toward ridging to our north and west. As this occurs, a
fast-moving shortwave trough in the NW flow aloft will sweep
across the area Thursday night into Friday, bringing another round
of showers and storms. After this passes, high pressure will
settle into the region, setting up for a pretty pleasant weekend
ahead. Looking beyond the weekend, a lot of uncertainty creeps
into the forecast. The EC has been insistent on setting up an
omega block over the CONUS with some support from the UKMET, with
our area sandwiched between upper lows. The GFS and Canadian have
the western CONUS system basically moving east into the Plains
toward the middle of next week. The model blend had increasing
PoPs toward the very end of this forecast, which looks reasonable
for now.
Lacy
&&
.AVIATION...
(12Z TAFS)
Issued at 544 AM CDT Tue Apr 29 2025
A cold front is moving into northeast OK with a line of
thunderstorms. Additional storms have developed across central OK.
These storms will spread into the NE Oklahoma TAF sites the next
few hours bringing very heavy rain, frequently lightning, gusty
and erratic winds, and potentially hail. These storms will then
affect northwest Arkansas by mid morning. Within the storms
ceilings may fall to 2-3 kft with visibility reductions down to
1-3 SM. Ceilings will likely stay down for northeast Oklahoma
through the TAF period. KMLC and KBVO will not see as much
activity this morning.
Another round of storms will move in during the late afternoon or
evening. All areas may see strong to severe storms, though these
will probably focus across southeast OK and west-central AR. As
before, reductions in ceilings/vis are anticipated. Storm activity
may clear out tonight for a few hours but additional rain/thunder
moves in Wednesday morning. It's worth mentioning that there is
timing and location uncertainty for the items mentioned in this
discussion so check the most recent TAFs for forecast updates
throughout the day.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 61 71 59 / 90 80 100 90
FSM 83 65 80 64 / 50 60 70 90
MLC 80 64 74 61 / 60 60 90 80
BVO 68 57 71 56 / 80 80 90 90
FYV 78 61 77 59 / 70 80 70 90
BYV 77 62 76 61 / 70 70 60 90
MKO 76 62 74 59 / 80 70 90 90
MIO 70 60 72 58 / 90 70 90 90
F10 75 61 71 58 / 80 80 100 90
HHW 82 64 76 63 / 30 30 90 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ049-053>076.
AR...Flood Watch through Thursday morning for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...30
LONG TERM....30
AVIATION...06Hazardous weather outlook, Apr 29, 4:58 AM CDT, 3 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 458 AM CDT Tue Apr 29 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 458 AM CDT Tue Apr 29 2025 ...SEVERE WEATHER AND FLOOD RISK THRU WEDNESDAY NIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Northeast Oklahoma and far Northwest Arkansas. ONSET...After 7 AM. DISCUSSION... Thunderstorms will increase in coverage this morning across northeast Oklahoma and far northwest Arkansas, with a limited severe and heavy rain risk. More storms are expected to develop this afternoon near and behind the front across eastern Oklahoma into northwest Arkansas, posing a limited severe and elevated flood risk. More storms are expected to move into east-central and southeast Oklahoma tonight from the west, with a limited severe risk and elevated flood risk. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Thunderstorm...Heavy Rain Potential. THURSDAY and FRIDAY...Thunderstorm Potential. SATURDAY...No Hazards. SUNDAY and MONDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Another round of storms is expected Wednesday in association with an approaching upper storm system. Storms along and south of I-40 will have the greatest severe risk, with an elevated flood risk continuing due to multiple rounds of storms over a couple of days. Flash and main-stem river flooding are expected. Another upper disturbance will swing across the Plains Thursday night into Friday, brining another round of showers and storms. After a quiet weekend, low thunderstorm chances return mainly along and west of highway 75 Sunday night and Monday. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Apr 29, 7:31 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
731 AM CDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM Tstm Wnd Gst 3 S Oologah 36.40N 95.71W
04/29/2025 E60 MPH Rogers OK Trained Spotter
&&
RJSLocal storm report, Apr 29, 7:32 AM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
732 AM CDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 AM Hail 1 E Claremore 36.31N 95.60W
04/29/2025 M1.00 Inch Rogers OK Amateur Radio
&&
RJSLocal storm report, Apr 29, 7:48 AM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
748 AM CDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM Flash Flood 1 NNE Hominy 36.42N 96.39W
04/29/2025 Osage OK Emergency Mngr
Numerous areas of street flooding in Hominy.
Water over Highway 99 near the high school.
&&
RJSLocal storm report, Apr 29, 7:50 AM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
750 AM CDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 AM Tstm Wnd Gst Chouteau 36.19N 95.34W
04/29/2025 E60 MPH Mayes OK Emergency Mngr
&&
RJSLocal storm report, Apr 29, 7:52 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
752 AM CDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM Hail 6 W Skiatook 36.37N 96.11W
04/29/2025 E1.25 Inch Osage OK Public
Report from mPING: Half Dollar (1.25 in.).
0701 AM Hail 2 S Avant 36.46N 96.06W
04/29/2025 E1.00 Inch Osage OK Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, Apr 29, 8:01 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
801 AM CDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 AM Tstm Wnd Dmg Miami 36.87N 94.88W
04/29/2025 Ottawa OK Emergency Mngr
Power poles and trees down in Miami.
&&
RJSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:55 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 35 min |
| Apr 29, 8:22 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 38 min |
| Apr 29, 8:56 AM CDT | Special Weather Statement | TSA | Carroll | 34 min |
| Apr 29, 9:29 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 31 min |
| Apr 29, 9:54 AM CDT | Special Weather Statement | TSA | Crawford, Franklin | 36 min |
| Apr 29, 12:45 PM CDT | Special Weather Statement | TSA | Crawford, Washington | 30 min |
| Apr 28, 11:53 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 52 min |
| Apr 29, 12:23 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 52 min |
| Apr 29, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 45 min |
| Apr 29, 1:29 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 26 min |
| Apr 29, 5:09 AM CDT | Special Weather Statement | TSA | Osage | 51 min |
| Apr 29, 5:47 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 43 min |
| Apr 29, 5:52 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 38 min |
| Apr 29, 6:08 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 52 min |
| Apr 29, 6:15 AM CDT | Special Weather Statement | TSA | Creek | 30 min |
| Apr 29, 6:26 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 49 min |
| Apr 29, 6:32 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 28 min |
| Apr 29, 6:39 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Rogers, Tulsa, Washington | 51 min |
| Apr 29, 6:47 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 28 min |
| Apr 29, 6:54 AM CDT | Special Weather Statement | TSA | Tulsa | 36 min |
| Apr 29, 6:54 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 28 min |
| Apr 29, 6:56 AM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Pawnee, Washington | 3 hr |
| Apr 29, 7:10 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa | 50 min |
| Apr 29, 7:16 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 44 min |
| Apr 29, 7:18 AM CDT | Areal Flood Advisory | TSA | Craig, Mayes, Nowata, Osage, Pawnee, Rogers and 2 more | 3 hr |
| Apr 29, 7:38 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 37 min |
| Apr 29, 8:06 AM CDT | Tornado Warning | TSA | Delaware | 5 min |
| Apr 29, 8:41 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 64 hr |
| Apr 29, 8:41 AM CDT | River Flood Advisory | TSA | Cherokee | 12 hr |
| Apr 29, 9:23 AM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
| Apr 29, 11:47 AM CDT | Special Weather Statement | TSA | Sequoyah | 28 min |
| Apr 29, 12:13 PM CDT | Special Weather Statement | TSA | Adair | 32 min |
| Apr 29, 2:26 PM CDT | River Flood Warning | TSA | LeFlore | 49 hr |
| Apr 29, 2:45 PM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| Apr 29, 3:57 PM CDT | Special Weather Statement | TSA | Okfuskee | 33 min |
| Apr 29, 3:59 PM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 2 hr |
| Apr 29, 5:11 PM CDT | Special Weather Statement | TSA | McIntosh | 34 min |
| Apr 29, 5:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 35 min |
| Apr 29, 5:50 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 115 min |
Nearby
Tornado Warnings in Arkansas, 2025Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.